MathSciNet Relay Station
MathSciNet bibliographic data
MR1361726 58E12 (35K55 53A05)
Angenent, S.; Ilmanen, T.; Chopp, D. L. A computed example of nonuniqueness of mean curvature flow in $\bold R^3$. Comm. Partial Differential Equations 20 (1995), no. 11-12, 1937–1958.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement